# SDR 7C7A2018053100445

- Difficulty date: May 31, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 203-220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET INNER DOUBLER BETWEEN BS 203 - 222, STRINGER 27R WAS CORRODED.  REPAIRED IAW RD 8-53-2103.
